# SDR ASAA2017123123044

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 7,359 hours, 2,466 cycles
- System (JASC): 2430 · DC Generating System
- Part: Static Inverter
- Part number: 100201022170
- Part serial: CK000964
- Condition: Failed
- Part time: 7,362 hours, 2,467 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT.  FOUND A LIGHT ILLUMINATED ON ELECTRIC PANEL.  ACFT GROUNDED.  FOUND FAULT STATIC INVERTER INOPERATIVE INDICATED ON THE P5-13 PANEL WHILE PERFORMING BITE IAW FIM 24-31 TASK 801, AND FAULT WILL NOT CLEAR. REPLACED THE STATIC INVERTER IAW AMM 24-34-21-000-801 AND 400-801. OPS CHECKED GOOD. GROUND VERIFICATION SUCCESSFUL.
